# SDR CA090107004

- Difficulty date: December 23, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 12,686 hours
- Engine: Lyc TIO540A2C
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 4042306
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MX, RIB P/N 40423-06, WHICH RUNS THROUGH THE LT WW, WAS FOUND CRACKED THROUGH AT THE NARROWEST PART OF THE RIB AT THE TOP CENTER OF THE WW. THE WING SKIN IMMEDIATELY ABOVE AND ATTACHED TO THE RIB ALSO HAD A SMALL CRACK WHICH COINCIDED WITH THE RIB CRACK.
